# SDR CA120215010

- Difficulty date: February 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: CFRL250103
- Condition: Eroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE OUT OF THE FIVE BLADES HAD EROSION DAMAGE INTO THE WOOD APR .1250" TO .1875" DEEP INTO THE WOOD CORE.  OVERALL DIMENSIONS OF THE DAMAGE WAS BEYOND .5 X .5 OF AN INCH.  REPAIR CARRIED OUT IAW MFG.  PROP WAS REMOVED IN ORDER TO FACILITATE THE REPAIR TIME. ACFT RETURNED TO SERVICE.
